# SDR HALA20250609168

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,719 hours, 4,357 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTOSHUTDOWN 3 TIMES. REMOVED AND REPLACED STARTER ON APU PER AMM 49-42-51. REPLACED CLUTCH PER AMM 49-42-51. REPAIRED DAMAGED WIRE PER E105 -C30086-INI OPS CHECK GOOD OK TO CONTINUE
